I have been taking Levothyroxin for about 2 yrs. now and my levels are normal according to my MD. However, I am still so tired and unfocused on daily activities. I want my energy back. I saw an episode on Dr. Oz that featured ADHD and ADD. It gave many solutions to my symptoms and some were meds. After researching on line the types of meds available I came across Vyvanse. Could this possibly be safe to use along with Levothyroxin to at least to help me become a more oriented and alert person again? According to the episode of Dr. Oz that I watched, they said if used correctly the meds. used for ADD and ADHD are safe. He even stated it was safer than aspirin because it has side effects that are dangerous if used incorrectly. IView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.